# SDR SWAA060784

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 332,941 hours, 28,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND L1 DOOR GIRT BAR FLOOR FWD ATTACH BRACKET CORRODED.  REMOVED AND REPLACED FLOOR BRACKET PER SRM.
